On standard models of fuzzy modal logics
- Publication Type:
- Journal Article
- Fuzzy Sets and Systems, 1988, 26 (3), pp. 357 - 363
- Issue Date:
Copyright Clearance Process
- Recently Added
- In Progress
- Closed Access
This item is closed access and not available.
We improve the valuations of modal sentences of Schotch  and build a more reasonable kind of standard models. So some important results about D, T, B, 4, 5 are generalized into fuzzy situation. © 1988.
Please use this identifier to cite or link to this item: